Chemists’ Own® Ibuprofen Pain & Fever 100 mL & 200 mL

ChildrensIbuInfantDrops

Relief of infant and children’s pain and fever

  • Headache
  • Teething pains
  • Earache
  • Muscle sprains
  • Cold & flu symptoms
  • Fever after childhood vaccinations
  • Suitable for children 6 months – 12 years
  • Pleasant tasting orange flavour
  • Oral dosing device included
  • Does not contain: Alcohol, sugar or colour

Each 5 mL contains Ibuprofen 100 mg